# SDR 9804246740

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 640US
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Syst
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 4 ENGINE DID NOT REACH TAKEOFF POWER AND PNEUMATIC HIGH STAGE LIGHT DID NOT EXTINGUISH WHEN POWER WAS SET FOR TAKEOFF.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE HIGH STAGE VALVE, HIGH STAGE CONTROL, AND PNEUMATIC LINE.  EXACT PART CAUSING FAULT TO BE DETERMINED.
